Open Access
Translator Disclaimer
June, 1986 Chi-Square Goodness-if-Fit Tests for Randomly Censored Data
M. G. Habib, D. R. Thomas
Ann. Statist. 14(2): 759-765 (June, 1986). DOI: 10.1214/aos/1176349953

Abstract

Two Pearson-type goodness-of-fit test statistics for parametric families are considered for randomly right-censored data. Asymptotic distribution theory for the test statistics is based on the result that the product-limit process with MLE for nuisance parameters converges weakly to a Gaussian process. The Chernoff-Lehmann (1954) result extends to a generalized Pearson statistic. A modified Pearson statistic is shown to have a limiting chi-square null distribution.

Citation

Download Citation

M. G. Habib. D. R. Thomas. "Chi-Square Goodness-if-Fit Tests for Randomly Censored Data." Ann. Statist. 14 (2) 759 - 765, June, 1986. https://doi.org/10.1214/aos/1176349953

Information

Published: June, 1986
First available in Project Euclid: 12 April 2007

zbMATH: 0633.62041
MathSciNet: MR840529
Digital Object Identifier: 10.1214/aos/1176349953

Subjects:
Primary: 62G10
Secondary: 62E20

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.14 • No. 2 • June, 1986
Back to Top